# SDR DHL2005782545

- Difficulty date: March 15, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT IB TRACK SEAL CUTOUT CRACKED WS474 R/W L/E.  REMOVED NR 6 SLAT ASSY TO FROM IAW B727 W/W 27-81-41.  REMOVED FASTENERS AT NR 6 SLAT I/B TRACK SEAL WS 474 R/W L/E FOR ACCESS IAW B727 SRM 51-30-2.  STOP DRILL CRACK IAW B727 SRM 51-10-1.  HFEC INSP PER NDT 727 PT 6 51-00-00 FIG 23.  CRACK ENDS IN STOP HOLE FABRICATED DOUBLER FROM MAT USED 2024T3 .063 PO NR 9001930 DIMS 7 1/4  BY 6" IAW B727 SRM 57-30-4 FIG 11.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 57-30-4 FIG 11.
